MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYR W/NDLE,SAFETY,25GX1, 3ML

MEDLINE INDUSTRIES, LP; SYR W/NDLE,SAFETY,25GX1, 3ML
Catalog Number SSN103255Z
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility the "needle is falling off/out of the syringe when trying to cap the needle after use".Per the facility the syringe/needle is being "capped" by "engaging the safety lever".Per the facility "the needle was confirmed to be securely attached to the syringe".Per the facility there was no impact to the patient and no serious injury or medical intervention required.A sample has been requested for evaluation.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility the "needle is falling off/out of the syringe when trying to cap the needle after use".
 
Additional Manufacturer Narrative
Supplemental medwatch filed to add product expiration date.

Common Device Name
SYR W/NDLE,SAFETY,25GX1, 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key20682840
Report Number1417592-2024-00958
Device Sequence Number17950542
Product Code FMI
UDI-Device Identifier20193489037927
UDI-Public20193489037927
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN103255Z
Device Lot Number8972202002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown